Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 37, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 12, 2015, 1:23 PM MDT for Lincoln County, New Mexico. It was in force for 112 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 1:23 PM MDT (19:23 UTC)
- Expired
- Jul 12, 2015, 3:15 PM MDT
- In force
- 112 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 57 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 1:50 PM MDT | FLASH FLOOD | 2 W Bonito Lake, NM | SIGNIFICANT WASH OUT AND DEBRIS NEAR ORCHARD CAMPGROUND WEST OF BONITO LAKE. A COUPLE OF PLACES ALONG THE 107 ROAD WERE IMPASSABLE DUE TO FLOWING WATER AND DEBRIS. MARTHAS CANYON WAS ESPECIALLY HARD HIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
515
WGUS55 KABQ 121923
FFWABQ
NMC027-122115-
/O.NEW.KABQ.FF.W.0037.150712T1923Z-150712T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
123 PM MDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LINCOLN COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 315 PM MDT
* AT 122 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
FLOODING IS LIKELY WITHIN BONITO CANYON. BETWEEN 1 TO 1.5 INCHES
HAS FALLEN WITHIN THE HEADWATERS OF BONITO CANYON AND EXPECT AN
ADDITIONAL 0.75 TO 1 INCH.
* LOCATIONS IMPACTED INCLUDE...
BONITO LAKE AND ALTO.
THIS WILL IMPACT THE LITTLE BEAR BURN SCAR INCLUDING BUT NOT LIMITED
TO HIGHWAY 70 FROM BISCUIT HILL TO RIVERSIDE OR
FROM MILE POSTS 267 TO 300...AND HIGHWAY 48 FROM RUIDOSO TO ESCUDILLA
RANCH OR FROM MILE POSTS 0 TO 17. OF PARTICULAR
CONCERN WILL BE HIGHWAY 48 AT SKI RUN ROAD...EAGLE CREEK...
INTERSECTION OF HIGHWAY 37 AND 48...RIO BONITO...AND ESCUDILLA...
MAGADO CREEK.
EVEN MODERATE RAINFALL IN UPSTREAM WATERSHEDS WILL RESULT IN RAPID
AND POTENTIALLY DANGEROUS FLOWS ALONG THE RIO RUIDOSO...
EAGLE CREEK...LITTLE CREEK...MAGADO CREEK...RIO BONITO AND THE RIO
HONDO FROM THE HIGHWAY 70 AND 380 JUNCTION TO RIVERSIDE.
PLEASE CONTACT LOCAL AUTHORITIES FOR EVACUATION PROCEDURES AND
ROUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS. KNOW WHERE YOU ARE RELATIVE TO LOW SPOTS AND
DRAINAGES.
&&
LAT...LON 3348 10561 3342 10562 3343 10568 3339 10568
3339 10582 3349 10581
$$
501 follow-up statement
843
WGUS75 KABQ 122045
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT SUN JUL 12 2015
NMC027-122115-
/O.CON.KABQ.FF.W.0037.000000T0000Z-150712T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
245 PM MDT SUN JUL 12 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR
SOUTHWESTERN LINCOLN COUNTY...
AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM HAS ENDED OVER THE WARNED AREA. HOWEVER FLOOD
MAY STILL BE GOING ON WEST OF BONITO LAKE DAM. DEBRIS HAS BEEN
REPORTED ON THE ROADWAY WEST OF BONITO LAKE DAM. FLOOD WATERS SHOULD
GRADUALLY RECEDE DURING THE NEXT 30 TO 60 MINUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS. KNOW WHERE YOU ARE RELATIVE TO LOW SPOTS AND
DRAINAGES.
&&
LAT...LON 3348 10561 3342 10562 3343 10568 3339 10568
3339 10582 3349 10581
$$
50What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 12:11 PM MDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 12, 12:11 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1211 PM MDT SUN JUL 12 2015 .AVIATION... 18Z TAF CYCLE CENTER OF UPPER LVL HIGH REMAINS TO EAST OF NM WITH WEAK UPPER TROF JUST OFF WEST COAST AND THIS COMBO IS KEEPING MONSOONAL MOISTURE PLUME OVER WEST TO N CENTRAL NM. SHRA AND TSRA TO INCREASE TO SCT OR EVEN NUMEROUS COVERAGE ACROSS THIS AREA WITH AT LEAST A FEW REACHING THE LOWER TERRAIN AFTER ROUGHLY 21Z. MTS OCCASIONALLY OBSCURED IN MVFR CIGS/VSBYS IN STRONGER TSRA. ISOLD STORMS WITH HAIL AND WND GUSTS TO 45KT POSSIBLE FROM THE RGV TO THE AZ BORDER AFT 18Z. LITTLE OR NO SHRA/TSRA ACTIVITY SE AND E CENTRAL NM DUE TO TO BE RELATIVELY STABLE IF SHORT TERM MODELS CORRECT. 43 && .PREV DISCUSSION...328 AM MDT SUN JUL 12 2015... .SYNOPSIS... CENTRAL AND ESPECIALLY WESTERN NEW MEXICO WILL BE THE FAVORED AREA FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. STORM MOTIONS WILL BE SLOWER THAN RECENT DAYS...THUS THE POTENTIAL FOR HEAVY RAIN AND FLOODING WILL INCREASE. THESE SAME AREAS WILL BE FAVORED AGAIN ON MONDAY WHILE ON TUESDAY...STORMS MAY ALSO EXPAND ACROSS NORTHEAST NEW MEXICO. THE DOWNTREND IN STORM COVERAGE FOR THE MIDDLE AND LATTER PART OF THE WEEK DOES NOT LOOK TO BE AS SIGNIFICANT. THUS...SHOWERS AND THUNDERSTORMS WILL CONTINUE AT LEAST OVER THE HIGH TERRAIN. AS IT STANDS NOW...THURSDAY MAY BE THE MOST INACTIVE DAY. && .DISCUSSION... LOOKS LIKE IT WILL BE A PRETTY ACTIVE DAY ACROSS WESTERN NEW MEXICO. MODELS STILL SUGGESTING THAT THE MOISTURE PLUME WILL SHIFT BACK OVER WESTERN NM AND A VORT MAX WILL RIDE UP THRU THE FLOW AND SPARK NUMEROUS SHRA/TSRA ACROSS THE WESTERN THIRD OR SO OF THE STATE. THE HRRR IS QUITE BULLISH IN THIS REGARD AND THUS HAVE RAISED POPS CONSIDERABLY ACROSS THESE AREAS. HAVE ALSO MENTIONED THE POTENTIAL FOR HEAVY RAIN GIVEN STORM MOTIONS SHOULD BE SLOWER TODAY WITH THE UPPER HIGH MOVING WESTWARD. A FEW STORMS MAY ALSO BRIEFLY BECOME SEVERE. WHILE TEMPS REMAIN NEAR OR BELOW NORMAL ACROSS THE WEST DUE TO STORMS/CLOUD COVER...TEMPS SHOULD RISE NEAR TO ABOVE NORMAL ACROSS THE EAST THANKS TO THE INFLUENCE OF THE UPPER HIGH. MODELS SHOWING THE UPPER HIGH WEAKENING A BIT ON MONDAY...BUT REMAINING CENTERED OVER WEST TEXAS. THUS THE MOISTURE PLUME WILL REMAIN ACROSS WESTERN NM AND ACROSS THE NORTHERN MTNS. TEMPS SHOULD CONTINUE TO CLIMB...WITH ALL GUIDANCE SHOWING TCC REACHING TRIPLE DIGITS. THE PLUME LOOKS TO BE TILTED A BIT MORE TOWARD NE NM ON TUESDAY AS A WEAK SHORTWAVE SLIDES ACROSS COLORADO. THAT COMBINED WITH A WEAK WIND SHIFT ACROSS THE NE MAY MAKE THAT AREA A BIT MORE ACTIVE. OTHERWISE THOUGH...LOW LEVEL DEWPOINTS WILL BE STARTING TO MIX OUT A BIT MORE. STILL EXPECTING STORMS OVER THE HIGH TERRAIN...AT THE VERY LEAST. THE DOWNTICK IN STORM COVERAGE FOR THE MIDDLE AND LATTER PART OF NEXT WEEK DOES NOT LOOK TO BE AS SIGNIFICANT AS WHAT WAS ONCE THOUGHT. WHERE THE UPPER HIGH WAS ONCE SUPPOSED TO ELONGATE OVER THE SOUTHERN STATES AND LIMIT MONSOONAL MOISTURE TRANSPORT NORTHWARD...MODELS ARE NOW KEEPING THE UPPER HIGH CENTERED FURTHER EAST THROUGH THE REMAINDER OF THE WEEK. THUS...THE MONSOONAL PLUME WILL STAY ACROSS NM...KEEPING IT AT LEAST SOMEWHAT ACTIVE. THE ECMWF STILL SHOWS SOME ELONGATION...AND DISRUPTION OF THE MOISTURE PLUME...BUT NOT AS SIGNIFICANT AS YESTERDAY. NONETHELESS...SOME DRIER AIR SHOULD MOVE INTO THE STATE ON OR BY THURSDAY AS ANOTHER TROUGH CROSSES THE CENTRAL/NORTHERN ROCKIES. SO THERE WILL STILL BE SOME DOWNTICK IN COVERAGE...BUT AGAIN...PERHAPS NOT AS SIGNIFICANT OR LONG LASTING. MODELS NOW SHOWING THE UPPER HIGH MOVING BACK OVER THE STATE LATE NEXT WEEKEND. WE SHALL SEE. 34 && .FIRE WEATHER... UPPER HIGH CENTER STARTING TO SHIFT WESTWARD AS WEST COAST TROF WEAKENS EARLY THIS MORNING. HOWEVER...ALL INDICATIONS ARE THE PLUME OF MOISTURE WILL BE IMPACTING WESTERN AND CENTRAL NM TODAY. SHORT TERM MODELS SUGGEST THE WEST...INCLUDING THE NORTHWEST PLATEAU...COULD SEE WIDESPREAD CONVECTION. CELL MOTION IS FORECAST TO BE TRENDING FROM SOUTH TO NORTH WITH SLOWER SPEEDS THAN IN THE LAST COUPLE OF DAYS. THEREFORE BETTER POTENTIAL FOR LOCALLY HEAVY RAINFALL. IN ADDITION...ISOLATED STRONG STORMS WITH HAIL AND STRONG WIND GUSTS ARE POSSIBLE FROM THE RGV TO THE AZ BORDER. THE SOUTHEAST WILL BE LEAST LIKELY TO SEE CONVECTION TODAY AS SOME DRIER AND MORE STABLE AIR MIGRATES OVER THE AREA. LITTLE CHANGE IN THE OVERALL FORECAST PATTERN SEEN IN THE LATEST MODEL RUNS FOR THIS WEEK. SOME SUBTLE CHANGES THOUGH WILL MAKE SOME DAY TO DAY DIFFERENCES IN CONVECTION. THE NAM12 IS CONSISTENT WITH BRINGING A SURFACE BOUNDARY INTO THE NE MONDAY AND MORESO TUESDAY SO THIS COULD BE AS A RESULT OF CONVECTION OVER CO AND CONSEQUENTLY BECOME A FOCUSING MECHANISM FOR CONVECTION IN NE NM. OTHERWISE...THE UPPER HIGH CENTER DOES NOT RETURN AS FAR WESTWARD...LEAVING THE MOISTURE PLUME MORE INTACT OVER WRN AND CENTRAL NM. THE GFS THETA E FORECAST DOESN/T INDICATE MUCH DRYING THROUGH THE WEEK...SOME DAY TO DAY INCREASES/DECREASES OVERALL AS THE PLUME WOBBLES AROUND BUT NOTHING THAT WOULD SUGGEST ANY SIGNIFICANT DRYING TREND. AT THE END OF THIS WEEK/EARLY NEXT WEEK A TROPICAL SYSTEM IS SHUNTED UP AND OVER THE RIDGE INTO CA WITH THE BULK OF IT/S MOISTURE WELL TO OUR NORTH AND WEST. HIGH TEMPERATURES WILL REMAIN BELOW AVERAGE WEST...BUT RISE TO AVERAGE OR SLIGHTLY ABOVE...THIS WEEK. VENT RATES GENERALLY GOOD TO EXCELLENT ALTHOUGH SOME POCKETS OF FAIR TO POOR RATES WILL EXIST NORTH AND WEST THROUGH TUESDAY...WITH OVERALL IMPROVEMENT FORECAST ON WEDNESDAY. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 12, 5:42 AM MDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 542 AM MDT SUN JUL 12 2015 NMZ501>540-131200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 542 AM MDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS CENTRAL AND ESPECIALLY WESTERN NEW MEXICO. SLOW MOVING THUNDERSTORMS...ABUNDANT MOISTURE AND SATURATED SOILS MAY RESULT IN LOCALIZED AREAS OF FLASH FLOODING. A FEW STORMS MAY ALSO BRIEFLY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS WILL FAVOR CENTRAL AND WESTERN NEW MEXICO ON MONDAY AND TUESDAY...THOUGH ON TUESDAY...STORMS MAY EXPAND ACROSS NORTHEAST NEW MEXICO AS WELL. LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...GUSTY WINDS...HEAVY RAINFALL OR FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 34
In the hours before
Special weather statement, Jul 12, 12:41 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1241 PM MDT SUN JUL 12 2015 NMZ501-504-121915- NORTHWEST PLATEAU-NORTHWEST HIGHLANDS- 1241 PM MDT SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCKINLEY COUNTY UNTIL 115 PM MDT... AT 1241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CROWNPOINT...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL MCKINLEY COUNTY. && LAT...LON 3567 10807 3579 10823 3609 10806 3582 10771 TIME...MOT...LOC 1841Z 219DEG 15KT 3576 10810 50
Special weather statement, Jul 12, 12:53 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1253 PM MDT SUN JUL 12 2015
NMZ526-121930-
SOUTH CENTRAL MOUNTAINS-
1253 PM MDT SUN JUL 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 130 PM MDT...
AT 1253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BONITO LAKE...OR 9 MILES NORTHWEST OF
RUIDOSO...MOVING NORTHEAST AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUIDOSO...CAPITAN...SMOKEY BEAR HISTORICAL PARK...FORT STANTON...
ALTO...BONITO LAKE...NOGAL AND ANGUS.
OTHER LOCATIONS AFFECTED INCLUDE SMOKEY BEAR HISTORICAL PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3339 10573 3339 10582 3344 10590 3361 10578
3362 10574 3363 10574 3365 10575 3370 10572
3353 10547 3334 10572
TIME...MOT...LOC 1853Z 244DEG 8KT 3344 10577
50Special weather statement, Jul 12, 1:17 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 117 PM MDT SUN JUL 12 2015 NMZ501-121945- NORTHWEST PLATEAU- 117 PM MDT SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN JUAN COUNTY UNTIL 145 PM MDT... AT 117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BURNHAM...OR 36 MILES SOUTH OF SHIPROCK... MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BURNHAM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3615 10853 3630 10867 3653 10842 3633 10820 TIME...MOT...LOC 1917Z 229DEG 11KT 3628 10854 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:42 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 2 hr |
| Jul 11, 6:44 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Jul 11, 6:49 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jul 11, 7:20 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jul 11, 7:26 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 109 min |
| Jul 11, 8:41 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln | 94 min |
| Jul 12, 12:41 PM MDT | Special Weather Statement | ABQ | McKinley | 34 min |
| Jul 12, 12:53 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Jul 12, 12:59 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 2 hr |
| Jul 12, 1:04 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 116 min |
| Jul 12, 1:16 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 33 min |
| Jul 12, 1:17 PM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Jul 12, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 50 min |
| Jul 12, 1:45 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jul 12, 1:59 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Jul 12, 2:07 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 113 min |
| Jul 12, 2:10 PM MDT | Special Weather Statement | ABQ | San Juan | 50 min |
| Jul 12, 2:13 PM MDT | Special Weather Statement | ABQ | San Juan | 32 min |
| Jul 12, 2:33 PM MDT | Special Weather Statement | ABQ | Catron | 42 min |
| Jul 12, 2:39 PM MDT | Areal Flood Advisory | ABQ | McKinley | 111 min |
| Jul 12, 2:47 PM MDT | Special Weather Statement | ABQ | Cibola | 28 min |
| Jul 12, 2:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Jul 12, 3:09 PM MDT | Areal Flood Advisory | ABQ | San Juan | 111 min |
| Jul 12, 3:20 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jul 12, 3:41 PM MDT | Flash Flood Warning | ABQ | Socorro | 2 hr |
| Jul 12, 3:49 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 116 min |
| Jul 12, 4:14 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 2 hr |
| Jul 12, 4:27 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Jul 12, 4:56 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jul 12, 5:04 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 116 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.